Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A representation of the wreath product of two torsion-free abelian groups in a power series ring


Author: Gilbert Baumslag
Journal: Proc. Amer. Math. Soc. 17 (1966), 1159-1165
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9939-1966-0207809-8
MathSciNet review: 0207809
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baumslag, Groups with the same lower central sequence as a relatively free group. II: Properties (to appear). MR 0245653 (39:6959)
  • [2] G. Baumslag and K. W. Gruenberg, Unpublished.
  • [3] K. T. Chen, Integration in free groups, Ann. of Math. 54 (1951), 147-162. MR 0042414 (13:105c)
  • [4] A. G. Kuroš, The theory of groups, Volume 1, Chelsea, New York.
  • [5] P. Hall, Some word problems, J. London Math. Soc. 33 (1958), 482-496. MR 0102540 (21:1331)
  • [6] W. Magnus, Beziehungen zwischen Gruppen und Idealen in einem speziellen Ring, Math. Ann. 3 (1935), 259-280. MR 1512992
  • [7] -, On a theorem of Marshall Hall, Ann. of Math. 40 (1939), 764-768. MR 0000262 (1:44b)
  • [8] -, A connection between the Baker-Hausdorff formula and a problem of Burnside, Ann. of Math. 52 (1950), 111-126. MR 0038964 (12:476c)
  • [9] A. I. Mal'cev, Generalized nilpotent algebras and their adjoint groups, Mat. Sb. 25 (1949), 347-366. (Russian) MR 0032644 (11:323b)
  • [10] H. Neumann, Varieties of groups, Lecture notes, Manchester College of Science and Technology, 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0207809-8
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society